# SDR DALA2025121909248

- Difficulty date: December 13, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING OTBD FLAP UPPER ACCESS PANEL 666MT, OTBD AREA DELAMINATED.   DAMAGED AREA REPAIRED IAW SRM 57-53-01-2R-1, SRM 51-70-10-2R-4, FIG 201, & SRM 51-70-10.  (1349215)
